# SDR AALA201802129023

- Difficulty date: January 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,077 hours, 24,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT -Y254, BETWEEN FRAMES 12 AND 24 AT THE FORWARD GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53111462,  AND D53110984.
